# SDR AALA20090817TUL04

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 32,112 hours, 15,038 cycles
- System (JASC): 5200 · Doors
- Part: Beam
- Condition: Cracked
- Location: Vault Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VAULT DOOR RIGHT BEAM AT UPPER HINGE AREA.  INSTALLED DOUBLER (4090576) PER SRM 52-05-00 FIG 34 (E-58 6337696).
